# SDR AALA201708219065

- Difficulty date: August 19, 2017
- Submitted: August 23, 2017
- Operation: Air carrier
- Aircraft: N377AN
- Make and model: Boeing 767323
- Aircraft serial: 25446
- Aircraft time: 101,102 hours, 16,218 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Damaged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT SIGN FLOOR LEVEL BY THE R1 DOOR IS DAMAGED.  REMOVED AND REPLACED SIGN PER AMM 33-51-01.  OPERATIONAL CHECK GOOD.
